Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 37-41
DOI: 10.12691/tjant-2-2-2
Open AccessArticle

Fixed Point Theorems for Occasionally Weakly Compatible Mappings in Dislocated-Metric Spaces

Kastriot Zoto1, , Elida Hoxha2 and Panda Sumati Kumari3

1Department of Mathematics and Computer Sciences, Faculty of Natural Sciences, University of Gjirokastra Gjirokastra, Albania

2Department of Mathematics, Faculty of Natural Sciences, University of Tirana; Tirana, Albania

3KL University, Green Fields, Vaddeswaram, Guntur District, Andhra Pradesh, India

Pub. Date: April 10, 2014

Cite this paper:
Kastriot Zoto, Elida Hoxha and Panda Sumati Kumari. Fixed Point Theorems for Occasionally Weakly Compatible Mappings in Dislocated-Metric Spaces. Turkish Journal of Analysis and Number Theory. 2014; 2(2):37-41. doi: 10.12691/tjant-2-2-2

Abstract

In this paper we prove some fixed point theorems for one and two pairs of selfmaps which are occasionally weakly compatible and satisfy a “max” and contractive conditions. Also, some existing results are derived as corollaries from theorems of this paper in the framework of dislocated metric spaces.

Keywords:
occasionally weakly compatible dislocated metric contraction condition common fixed point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Aamri and D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl., 270 (2002), 181-188.
 
[2]  M.A. Al-Thagafi and N. Shahzad, Generalized I-nonexpansive selfmaps and invariant approximations, Acta Math. Sinica, 24(5) (2008), 867-876.
 
[3]  A. Bhatt, H. Chandra and D.R. Sahu, Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditions, Nonlinear Analysis, 73(1) (2010), 176-182.
 
[4]  H. Chandra and A. Bhatt, Fixed point theorems for occasionally weakly compatible maps in probabilistic semi-metric space, Int. J. Math. Anal., 3(12) (2009), 563-570.
 
[5]  S. Chauhan and B. D. Pant, Common fixed point theorems for occasionally weakly compatible mappings using implicit relation, Journal of the Indian Math. Soc., 77(1-4) (2010) 13-21.
 
[6]  I. Beg, M. Abbas, Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed Point Theory and Applications, 2006, Article ID 74503, pages 1-7.
 
[7]  S. S. Chauhan and K. Utreja, A common fixed point theorem in dislocated metric space, International Journal of Engineering and Innovative Technology (IJEIT), vol 3. Issue1. July 2013.
 
[8]  M. Abbas and B. E. Rhoades, Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition Mathematical Communications 13(2008), 295-301 295.
 
[9]  G. Jungck, B. E. Rhoades, Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory 7(2006), 287-296.
 
[10]  G. Jungck, B. E. Rhoades, Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory 9(2008), 383-384 (erratum).
 
[11]  K. Zoto and E. Hoxha, Fixed point theorems in dislocated and dislocated quasi-metric spaces.Journal of advanced study in topology vol4.nr.3, 2012.
 
[12]  A. Isufati. Fixed point theorems in dislocated quasi-metric space. Appl. Math. Sci., 4(5): 217-223, 2010.
 
[13]  Kumari et al, Common fixed point theorems on weakly compatible maps on dislocated metric spaces. Mathematical Sciences 2012 6:71.
 
[14]  C. T. Aage and J. N. Salunke. The results on fixed points in dislocated and dislocated quasi-metric space. Appl. Math. Sci., 2(59): 2941-2948, 2008.
 
[15]  K. Zoto, Weakly compatible mappings and fixed points in dislocated -metric spaces, International journal of mathematical archive, vol. 4 (6), 2013, 131-137.
 
[16]  K. Jha and D. Panthi, A Common Fixed Point Theorem in Dislocated Metric Space, Appl. Math. Sci., vol. 6, 2012, no. 91, 4497-4503.
 
[17]  K. P. R. Rao and P. Rangaswamy, Common Fixed Point Theorem for Four Mappings in Dislocated Quasi-Metric Space, The Nepali Math. Sci. Report, 30 (1-2), 2010, 70-75.
 
[18]  P. Hitzler and A. K. Seda. Dislocated topologies. J. Electr. Engin., 51(12/S): 3: 7, 2000.
 
[19]  P. Hitzler: Generalized metrics and topology in logic programming semantics, Ph. D Thesis, School of Mathematics, Applied Mathematics and Statistics, National University Ireland, University college Cork, 2001.
 
[20]  R. Shrivastava, Z.K. Ansari and M. Sharma. Some results on Fixed Points in Dislocated and Dislocated Quasi-Metric Spaces. Journal of Advanced Studies in Topology; Vol. 3, No.1, 2012,
 
[21]  I. R. Sarma and P. S. Kumari, “On dislocated metric spaces,” International Journal of Mathematical Archive, vol. 3, no. 1, pp. 72-77, 2012.
 
[22]  Hussain et al, Common fixed point results for weak contractive mappings in ordered b-dislocated metric spaces with applications. Journal of Inequalities and Applications 2013, 2013: 486.
 
[23]  P. S. Kumari, Some fixed point theorems in generalized dislocated metric spaces, Mathematical Theory and Modeling, 1 (4), 16-22.